MAUDE Adverse Event Report: COOK INC BENTSON PLUS FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER

COOK INC BENTSON PLUS FIXED CORE WIRE GUIDE; DQX WIRE, GUIDE, CATHETER
Model Number N/A
Medical Device Problem Code Unraveled Material (1664)
Health Effect - Clinical Code No Known Impact Or Consequence To Patient (2692)
Date of Event 08/03/2017
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Product code: dqx.(b)(4).The event is currently under investigation.A supplemental report will be provided upon conclusion.
 
Event or Problem Description
A bentson plus fixed core wire guide was used during an unspecified procedure.It was reported that when the wire was wiped down, unraveling was noticed at the distal end.They stopped using the device and there was no harm to the patient.A section of the device did not remain inside the patient¿s body.The patient did not require any additional procedures due to this occurrence.According to the initial reporter, the patient did not experience any adverse effects due to this occurrence.
 
Additional Manufacturer Narrative
Additional information: device available for evaluation.Corrected data: product code: dqx.A review of the complaint history, dimensional verification, device history record, manufacturing instructions, quality control, and visual inspection of the returned device was conducted during the investigation.One bentson plus fixed core wire guide was returned for evaluation.Visual examination showed no damage to the returned wire guide.Further, the device met dimensional requirements.Review of the device history record of the finished product shows no nonconforming events that would contribute to this failure mode.There was one other reported complaints for this lot number.Based on the information provided and the results of our investigation, a definitive root cause could not be determined.Per the quality engineering risk assessment, no further action is warranted.Monitoring will continue to be performed for similar complaints.

Brand Name
BENTSON PLUS FIXED CORE WIRE GUIDE
Common Device Name
DQX WIRE, GUIDE, CATHETER
Manufacturer (Section D)
COOK INC
750 daniels way
bloomington IN 47404
MDR Report Key6796663
Report Number1820334-2017-02610
Device Sequence Number964326
Product Code DQX
UDI-Device Identifier00827002097353
UDI-Public(01)00827002097353(17)220628(10)7942525
Combination Product (Y/N)N
Initial Reporter StateCA
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/26/2017
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model NumberN/A
Device Catalogue NumberTSFBP-35-145
Was Device Available for Evaluation? Yes
Initial Date Received by Manufacturer 08/08/2017
Supplement Date Received by Manufacturer09/25/2017
Initial Report FDA Received Date08/16/2017
Supplement Report FDA Received Date09/26/2017
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1